# SDR IPXA2021053069965

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 63,576 hours, 21,124 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410557
- Part serial: 000693
- Condition: Gouged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AGOUGE TO THE TRAILING EDGE WEDGE OF THE NO. 5 SLATMETAL BOND REPAIR PER EO B767-5750-80313-B
